International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part B

Common fixed point theorem in digital spaces using contraction mappings


Author(s): Rashmi Rani

Abstract: In this paper, we prove common fixed point theorem in digital metric spaces using contraction mappings. We also give example to prove validity of proved results.

Pages: 140-142 | Views: 264 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Rashmi Rani. Common fixed point theorem in digital spaces using contraction mappings. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 140-142.
Call for book chapter
International Journal of Statistics and Applied Mathematics